# SDR CA040904001

- Difficulty date: August 20, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 1,823 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Doubler
- Part number: 12120031
- Condition: Cracked
- Location: Hs Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BULKHEAD DOUBLER REINFORCES THE HOLE WHERE THE HORIZONTAL STAB ATTACHES.  DOUBLER SPLIT IN TWO THROUGH ANCHOR NUT RIVET HOLE. THIS DOUBLER ONLY FOUND ON THE FIRST MODELS.  LATER MODELS HAD TWO DOUBLERS. OLDER MODELS HAVE THE SAME SINGLE DOUBLER INSTALLED.
